# SDR SWAA2022092646381

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR BEAM AT STA 986 LBL 45 UPPER T CHORD SHOWS AREAS OF CORROSION / [01] REMOVED CORROSION AT CABIN FLOOR BEAM AT STA 986 LBL 45 AS PER B737-700 SRM 51-10-02-0G-0-A00248;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED  TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[04] CORRECTION MIN THK NOTED 0.120';[05] REF TASK CARD: TTG8Q00EE591- M-21-153-00612 (MULTI 737-700- SWA- REPAIR- FUSELAGE- B.S 986.5 UPPER FLOOR BEAM CAP; CORROSION BLENDOUT EXTENDED ALLOWABLE LIMITS) FOR JOB COMPLETION.;[06] VERIFIED ABOVE STEP#5 AS STATED.;[07] CONCURR WITH STEP#5 & 6. REF TASK CARD: TTG8Q00EE591- M-21-153-00612 (MULTI 737-700- SWA- REPAIR- FUSELAGE- B.S 986.5 UPPER FLOOR BEAM CAP; CORROSION BLENDOUT EXTENDED ALLOWABLE LIMITS) FOR JOB COMPLETION.
